zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some new discrete generalizations of Gronwall’s inequality. (English) Zbl 0643.26013
The main result of the paper (Theorem 3) concerns a linear discrete inequality of the type $$ (*)\quad x(n)\le p(n)+\sum\sp{q}\sb{j=1}\sum\sp{r\sb j}\sb{i=1}J\sb i\sp{(j)}(n,x)\quad (:=p(n)+A(x)),\quad n\in N, $$ where $$ J\sb i\sp{(j)}(n,x)=\sum\sp{n- 1}\sb{s\sb 1=n\sb 0}f\sb{i1}\sp{(j)}(n,s\sb 1)...\sum\sp{s\sb{j-1}- 1}\sb{s\sb j=n\sb 0}f\sb{ij}\sp{(j)}(s\sb{j-1},s\sb j)x(s\sb j), $$ all the functions x, p, $f\sb{ik}\sp{(j)}$ are real-valued and nonnegative, p - nondecreasing, $f\sb{ik}\sp{(j)} - nondecrea\sin g$ in n for every $s\in N$ fixed. In the first two theorems some special cases of (*) are considered. Theorems 3, 4 concern nonlinear inequalities $x(n)\le p(n)+g(n)H\sp{-1}(A(H(x)))$ with H nonnegative, strictly increasing, subadditive, $H(0)=0$, and furthermore $g\equiv 1$ (Theorem 3); H - submultiplicative, g - nonnegative (Theorem 4). Linear inequalities are discrete analogies of those proved by the author in J. Math. Anal. Appl. 103, 184-197 (1984; Zbl 0573.26008) and extend many results proved by {\it B. G. Pachpatte} [e.g. Indian J. Pure Appl. Math. 8, 1093-1107 (1977; Zbl 0402.26008)]. See also {\it R. P. Agarwal} and {\it E. Thandapani} [Bull. Inst. Math., Acad. Sin. 9, 235-248 (1981; Zbl 0474.26009); An. Ştiinţ. Univ. Al. I. Cuza Iaşi, N. Ser., Secţ. Ia 28, 71-75 (1982; Zbl 0553.26004)].
Reviewer: J.Popenda

MSC:
26D10Inequalities involving derivatives, differential and integral operators
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Thandapani, E.: On discrete generalizations of Gronwall’s inequality. Bull. inst. Math. acad. Sinica 9, No. 2, 235-248 (1981) · Zbl 0474.26009
[2] Bellman, R.; Cooke, K. L.: Differential-difference equations. (1963) · Zbl 0105.06402
[3] Bykov, Ja.V.; Linenko, V. G.: The stability of the solutions of summary difference equations. Differentsial’nye uravneniya 9, 349-354 (1973)
[4] Bopaev, K. B.: On some discrete inequalities. Differentsial’nye uravneniya (Alma-ata), 35-44 (1981)
[5] Coffman, C. V.: Asymptotic behavior of solutions of ordinary difference equations. Trans. amer. Math. soc. 110, 22-51 (1964) · Zbl 0122.09703
[6] Jones, G. S.: Fundamental inequalities for discrete and discontinuous functional equations. SIAM J. Appl. math. 12, 43-47 (1964) · Zbl 0154.05702
[7] Demidovič, V. B.: A certain criterion for the stability of difference equations. Differentsial’nye uravneniya 5, 1247-1255 (1969)
[8] Masolockaja, L. V.: Stability of difference inequalities. Differentsial’nye uravneniya 34, 147-156 (1967)
[9] Mckee, S.: Generalized discrete Gronwall lemmas. Z. angew. Math. mech. 62, No. 9, 429-434 (1982) · Zbl 0524.26013
[10] Pachpatte, B. G.: Finite difference inequalities and their applications. Proc. nat. Acad. sci. India, sect. A 43, 348-356 (1973) · Zbl 0302.39001
[11] Pachpatte, B. G.: On discrete inequalities related to Gronwall inequality. Proc. indian acad. Sci. sect. A 85, 26-40 (1977) · Zbl 0349.39002
[12] Pachpatte, B. G.: One some new integral inequalities and their discrete analogues. Indian J. Pure appl. Math. 8, 1093-1107 (1977) · Zbl 0402.26008
[13] Pachpatte, B. G.: On some new discrete inequalities and their applications to a class of sum-difference equations. An. ştiinţ. Univ. ”al. I cuza” laşi secţ. I a mat. (N.S.) 24, 315-326 (1978)
[14] Popenda, J.; Werborwki, J.: On the discrete analogy of Gronwall lemma. Fasc. math. 11, 143-154 (1979) · Zbl 0458.26008
[15] Redheffer, R.; Walter, W.: A comparison theorem for difference inequalities. J. differential equations 44, 111-117 (1982) · Zbl 0455.35009
[16] Sugiyama, S.: Difference inequalities and their applications to stability problems. Lecture notes in mathematics 243 (1971) · Zbl 0236.39002
[17] Sugiyama, S.: Stability problems on difference and functional difference equations. Proc. Japan acad. 45, 526-529 (1969) · Zbl 0202.43102
[18] Willett, D.; Wong, J. S. W.: On the discrete analogues of some generalizations of Gronwall’s inequality. Monatsh. math. 69, 362-367 (1964) · Zbl 0145.06003
[19] Yang, En Hao: On some new discrete inequalities of the Bellman-bihari type. Nonlinear anal. 7, No. 11, 1237-1246 (1983) · Zbl 0526.26009
[20] Yang, En Hao: On the most general form of Bellman type linear inequalities involving multiple-fold integral functional. J. math. Anal. appl. 103, 184-197 (1984) · Zbl 0573.26008
[21] Yang, En Hao: On some new integral inequalities in N independent variables. J. math. Anal. appl. 109, 171-181 (1985) · Zbl 0577.26010
[22] Zamkovaja, L.; Krjukov, B. I.: The stability of nonlinear systems of differential and difference equations. Differentsial’nye uravneniya 13, 756-757 (1977)